# SDR DALA2025101707616

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 24,428 hours, 2,827 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 TOOLING DAMAGE FOUND ON FWD SIDE OF SHEAR TIE AT C26.1 P8. CORRECTIVE ACTION: REPAIRED PER ERA 628177-14 REV ORIGINAL. (1256552)
